Connected [a,b]-factors in Graphs

In this paper, we prove the following result:

Let G be a connected graph of order n, and minimum degree . Let a and b two integers such that 2a <= b. Suppose and .

Then G has a connected [a,b]-factor.

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received February 10, 1998/Revised July 31, 2000

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kouider, M., Mahéo, M. Connected [a,b]-factors in Graphs. Combinatorica 22, 71–82 (2002).

Download citation

  • AMS Subject Classification (2000) Classes:  05C70